zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Square-mean almost automorphic mild solutions to non-autonomous stochastic differential equations in Hilbert spaces. (English) Zbl 1211.60025
Summary: We first refine the definition of square-mean almost automorphic functions introduced by M. Fu and Zh. Liu [Proc. Am. Math. Soc. 138, No. 10, 3689–3701 (2010; Zbl 1202.60109)], then we prove the existence and uniqueness of square-mean almost automorphic mild solutions for a class of non-autonomous stochastic differential equations in a real separable Hilbert space. Some additional properties of square-mean almost automorphic functions are also provided. To prove our main result, we use the Banach contraction mapping principle.
MSC:
60H25Random operators and equations
60H10Stochastic ordinary differential equations
34C27Almost and pseudo-almost periodic solutions of ODE
References:
[1]N’guérékata, G. M.: Almost automorphic and almost periodic functions in abstract space, (2001)
[2]N’guérékata, G. M.: Topics in almost automorphy, (2005)
[3]Bezandry, P.; Diagana, T.: Existence of almost periodic solutions to some stochastic differential equations, Appl. anal. 86, 819-827 (2007) · Zbl 1130.34033 · doi:10.1080/00036810701397788
[4]Bezandry, P.; Diagana, T.: Square-mean almost periodic solutions nonautonomous stochastic differential equations, Electron. J. Differential equations 2007, No. 117, 1-10 (2007) · Zbl 1138.60323 · doi:emis:journals/EJDE/Volumes/2007/117/abstr.html
[5]Bezandry, P.: Existence of almost periodic solutions to some functional integro-differential stochastic evolution equations, Statist. probab. Lett. 78, 2844-2849 (2008) · Zbl 1156.60046 · doi:10.1016/j.spl.2008.04.008
[6]Bezandry, P.; Diagana, T.: Existence of quadratic-mean almost periodic solutions to some stochastic hyperbolic differential equations, Electron. J. Differential equations 2009, No. 111, 1-14 (2009) · Zbl 1185.35345 · doi:http://ejde.math.txstate.edu/Volumes/2009/111/abstr.html
[7]Da Prato, G.; Tudor, C.: Periodic and almost periodic solutions for semilinear stochastic evolution equations, Stoch. anal. Appl. 13, 13-33 (1995) · Zbl 0816.60062 · doi:10.1080/07362999508809380
[8]Tudor, C.: Almost periodic solutions of affine stochastic evolutions equations, Stoch. stoch. Rep. 38, 251-266 (1992) · Zbl 0752.60049
[9]Tudor, C. A.; Tudor, M.: Pseudo almost periodic solutions of some stochastic differential equations, Math. rep. (Bucur.) 1, 305-314 (1999) · Zbl 1019.60058
[10]Dorogovtsev, A. Ya.; Ortega, O. A.: On the existence of periodic solutions of a stochastic equation in a Hilbert space, Visnik kiiv. Univ. ser. Mat. mekh. 115, No. 30, 21-30 (1988) · Zbl 0900.60072
[11]Fu, M. M.; Liu, Z. X.: Square-mean almost automorphic solutions for some stochastic differential equations, Proc. amer. Math. soc. 138, 3689-3701 (2010) · Zbl 1202.60109 · doi:10.1090/S0002-9939-10-10377-3
[12]Chang, Y. K.; Zhao, Z. H.; N’guérékata, G. M.: Stepanov-like almost automorphy for stochastic processes and applications to stochastic differential equations, Nonlinear anal. RWA 12, 1130-1139 (2011) · Zbl 1209.60034 · doi:10.1016/j.nonrwa.2010.09.007
[13]Da Prato, G.; Zabczyk, J.: Stochastic equations in infinite dimensions, (1992) · Zbl 0761.60052
[14]Bernt, øksendal: Stochastic differential equations, (2005)
[15]Y.K. Chang, Z.H. Zhao, G.M. N’Guérékata, Square-mean almost automorphic mild solutions to a stochastic differential equation in Hilbert spaces via fractional operators (submitted for publication). · Zbl 1211.60025 · doi:10.1016/j.camwa.2010.11.014
[16]Acquistapace, P.; Terreni, B.: A unified approach to abstract linear nonautonomous parabolic equations, Rend. semin. Mat. univ. Padova 78, 47-107 (1987) · Zbl 0646.34006 · doi:numdam:RSMUP_1987__78__47_0
[17]Acquistapace, P.: Evolution operators and strong solution of abstract linear parabolic equations, Differential integral equations 1, 433-457 (1988) · Zbl 0723.34046
[18]Ichikawa, A.: Stability of semilinear stochastic evolution equations, J. math. Anal. appl. 90, 12-44 (1982) · Zbl 0497.93055 · doi:10.1016/0022-247X(82)90041-5
[19]Pazy, A.: Semigroups of linear operators and applications to partial equations, Applied mathematical sciences 44 (1983) · Zbl 0516.47023